MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAWIRE? AND WIRECLIP? TORQUER; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAWIRE? AND WIRECLIP? TORQUER; CATHETER, CORONARY, ATHERECTOMY
Model Number H802232390010
Medical Device Problem Codes Material Deformation (2976); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr.: the device was returned for analysis.Visual inspection revealed that the body of the guidewire was kinked.Additionally, microscope inspection revealed that a portion of the distal end was detached and did not return for analysis.Dimensional inspection revealed that the total length of the guidewire was measured from proximal to distal and were not within specification as the 1.5 of the distal end were detached and did not return for analysis.
 
Event or Problem Description
Reportable based on device analysis completed on 04jul2025.It was reported that the wire was kinked.The 97% stenosed target lesion was located in the mildly tortuous and severely calcified artery.A rotawire was selected for use.During the procedure, it was noted that the wire was kinked.The device was removed was removed intact from the patient and the procedure was completed with another of the same device.No patient complications reported.However, device analysis revealed that a portion of the distal end was detached and did not return for analysis.

Brand Name
ROTAWIRE? AND WIRECLIP? TORQUER
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22635523
Report Number2124215-2025-49113
Device Sequence Number13030116
Product Code MCX
UDI-Device Identifier08714729144168
UDI-Public(01)08714729144168(17)241117(10)30568188
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/17/2024
Device Model NumberH802232390010
Device Catalogue NumberH802232390010
Device Lot Number0030568188
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/20/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2025
Initial Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown